# SDR SWAA2013030113222

- Difficulty date: February 21, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,240 hours, 23,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Part number: 591577212
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 FLAP AFT FAIRING IS CRACKED AT FWD INBD EDGE.  REMOVED AND REPLACED STRIP IAW SRM.
